# SDR IPXA10561285

- Difficulty date: June 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111N52075
- Condition: Corroded
- Location: Bs 900-920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 44 SECTION, CORRODED NUT PLATES ON LONGITUDINAL BEAM AT STA 900 TO 920,  RBL 45 OTBD FLANGE.  REPAIRED IAW EO B757-5310-38872-A.
